# SDR ASOA01018

- Difficulty date: February 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393221
- Condition: Cracked
- Location: Cockpit
- Part time: 6,110 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4696 - DURING TAXI IN ON FLIGHT FROM ATL TO SWF, CAPTAIN''S SIDE WINDSHIELD CRACKED.  MAINTENANCE REMOVED AND REPLACED CAPTAIN''S SIDE WINDSHIELD.  OPERATIONAL AND CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
